# SDR 96ZZZX2032

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-200
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Housing Cracked
- Location: Nlg
- Component: Garkenyon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAVE FOUND VARIOUS ACTUATOR HOUSINGS CRACKED AT THE FITTING BOSS.  INITIALLY, IT APPEARS THE UNIT HAS A BAD SEAL, BUT THEN INSPECTION REVEALS A HAIRLINE CRACK.
